# SDR TSAA0549045

- Difficulty date: October 8, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- Engine: Ge CFM567B24
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38762552
- Part serial: 990922701091
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO SHUTDOWN LOW OIL PRESSURE OCCURRED ON RAMP.  TROUBLESHOT IAW FIM 49-90-00-810-803 FOUND APU LOP INOP.  REPLACED APU LOP, OPS CHECK OK.  LEAK CHECK OK.  NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
